# SDR CALA2025092609284

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N17595
- Make and model: Boeing 737-9
- Aircraft serial: 67643
- Aircraft time: 1,638 hours, 542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR DIFFICULT TO ARM,  FA REPORTED DOOR R1 WAS DIFFICULT TO ARM AND DISARM.  INSPECTED R1 DOOR MOUNTED ESCAPE SYS. NO BLOCKAGE IN OR AROUND FLOOR BRACKET. INSPECTED J HOOK. NO DAMAGE TO J-HOOK.  PERFORMED OPS CHECK. NO ISSUE OR DIFFICULTY WHILE ARMING AND DISARMING IAW AMM 25-66-00-710-801.
